Alert archive / Florida / Areal Flood Warnings in 2012

Areal Flood Warning 4, NWS Miami, FL

September 3, 2012Palm Beach County, Florida

NWS Miami, FL issued this areal flood warning at Sep 3, 2012, 10:32 AM EDT for Palm Beach County, Florida. It was in force for 4 days. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 3, 2012, 10:32 AM EDT (14:32 UTC)
Expired
Sep 7, 2012, 10:30 AM EDT
In force
4 days
Issued by
NWS Miami, FL
Area
Storm-based polygon
Flood severity
None

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 131 km from the middle of the area, began a volume at 14:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 2.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2012-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2231 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2012-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2231 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

316 
WGUS42 KMFL 031432
FLWMFL

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1032 AM EDT MON SEP 3 2012

FLC099-041430-
/O.NEW.KMFL.FA.W.0004.120903T1432Z-120904T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PALM BEACH FL-
1032 AM EDT MON SEP 3 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* FLOOD WARNING FOR...
  CENTRAL PALM BEACH COUNTY IN SOUTHEAST FLORIDA...

* UNTIL 1030 AM EDT TUESDAY

* AT 1027 AM EDT...THE EMERGENCY OPERATION CENTER IN PALM BEACH 
  COUNTY CONTINUED TO INDICATE THAT THE ROADWAYS IN LOXAHATCHEE
  GROVES AND LION COUNTY SAFARI AREAS WHERE STILL FLOODED EARLY
  THIS MORNING...AND EVEN PORTIONS OF DEER RUN BLVD WERE STILL
  IMPASSABLE. THIS WATER WILL TAKE TIME TO DRAIN AWAY.
  THEREFORE...THE FLOOD WARNING FOR CENTRAL PALM BEACH COUNTY
  HAS BEEN EXTENDED UNTIL TUESDAY MORNING.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY! THE WATER MAY OBSCURE DEEP CANALS OR PONDS. REMEMBER...TURN
AROUND...DON'T DROWN!

THROW AWAY ANY FOOD...INCLUDING CANNED GOODS...THAT HAS COME IN
CONTACT WITH FLOOD WATERS. DO NOT DRIVE YOUR VEHICLE OR WALK THROUGH
FLOOD WATERS! THE WATER CONTAINS A VARIETY OF HIDDEN DANGERS SUCH AS
RAW SEWAGE...CHEMICALS AND SNAKES...AND MAY ALSO OBSCURE DEEP CANALS
OR PONDS.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIAMI.

&&

LAT...LON 2685 8038 2684 8021 2669 8021 2669 8038

$$

BAXTER
3 follow-up statements
498 
WGUS42 KMFL 041347
FLWMFL

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
947 AM EDT TUE SEP 4 2012

FLC099-051430-
/O.EXT.KMFL.FA.W.0004.000000T0000Z-120905T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PALM BEACH FL-
947 AM EDT TUE SEP 4 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS EXTENDED THE

* FLOOD WARNING FOR...
  CENTRAL PALM BEACH COUNTY IN SOUTHEAST FLORIDA...

* UNTIL 1030 AM EDT WEDNESDAY

* AT 938 AM EDT...THE PALM BEACH COUNTY EMERGENCY OPERATION CENTER 
INDICATED SOME ROADWAYS WERE STILL IMPASSABLE DUE TO STANDING WATER. 
THEREFORE...THE FLOOD WARNING FOR EAST CENTRAL PALM BEACH COUNTY HAS 
BEEN EXTENDED UNTIL WEDNESDAY MORNING. ADDITIONAL RAINFALL TODAY COULD 
LEAD TO ANOTHER HALF OF AN INCH TO AN INCH WITH LOCALLY HIGHER 
AMOUNTS WHERE THE RAINFALL BECOMES CONCENTRATED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. THE WATER MAY OBSCURE DEEP CANALS OR PONDS.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 

&&

LAT...LON 2685 8038 2684 8021 2669 8021 2669 8038

$$
094 
WGUS42 KMFL 051358
FLWMFL

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
958 AM EDT WED SEP 5 2012

FLC099-061430-
/O.EXT.KMFL.FA.W.0004.000000T0000Z-120906T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PALM BEACH FL-
958 AM EDT WED SEP 5 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS EXTENDED THE

* FLOOD WARNING FOR...
  CENTRAL PALM BEACH COUNTY IN SOUTHEAST FLORIDA...

* UNTIL 1030 AM EDT THURSDAY

* AT 954 AM EDT THE PALM BEACH COUNTY EMERGENCY OPERATION CENTER 
INDICATED SOME ROADWAYS WERE STILL IMPASSABLE DUE TO STANDING WATER. 
THEREFORE...THE FLOOD WARNING FOR EAST CENTRAL PALM BEACH COUNTY HAS 
BEEN EXTENDED UNTIL THURSDAY MORNING. ADDITIONAL RAINFALL TODAY 
COULD LEAD TO ANOTHER HALF OF AN INCH TO AN INCH WITH LOCALLY HIGHER 
AMOUNTS WHERE THE RAINFALL BECOMES CONCENTRATED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 

&&

LAT...LON 2685 8038 2684 8021 2669 8021 2669 8038

$$

GARCIA
783 
WGUS42 KMFL 061418
FLWMFL

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1018 AM EDT THU SEP 6 2012

FLC099-071430-
/O.EXT.KMFL.FA.W.0004.000000T0000Z-120907T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PALM BEACH FL-
1018 AM EDT THU SEP 6 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS EXTENDED THE

* FLOOD WARNING FOR...
  CENTRAL PALM BEACH COUNTY IN SOUTHEAST FLORIDA...

* UNTIL 1030 AM EDT FRIDAY

* AT 1015 AM EDT ALTHOUGH FLOODING CONDITIONS HAVE IMPROVED, THE 
PALM BEACH COUNTY EMERGENCY OPERATION CENTER INDICATED THAT SOME 
ROADWAYS WERE STILL IMPASSABLE DUE TO STANDING WATER. 
THEREFORE...THE FLOOD WARNING FOR EAST CENTRAL PALM BEACH COUNTY HAS 
BEEN EXTENDED UNTIL FRIDAY MORNING. ADDITIONAL RAINFALL TODAY COULD 
LEAD TO ANOTHER HALF OF AN INCH TO AN INCH WITH LOCALLY HIGHER 
AMOUNTS WHERE THE RAINFALL BECOMES CONCENTRATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 

&&

LAT...LON 2685 8038 2684 8021 2669 8021 2669 8038

$$

GARCIA

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this areal flood warning went out at Sep 3, 10:19 AM EDT, 13 minutes earlier.

Area forecast discussion, Sep 3, 10:19 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1019 AM EDT MON SEP 3 2012

...STRONG STORMS POSSIBLE EASTERN AND INTERIOR AREAS TODAY...

.UPDATE...
AN UPPER LEVEL LOW PRESSURE SYSTEM WAS LOCATED OVER THE NORTHERN
BAHAMA ISLANDS THIS MORNING. THE UPPER LEVEL LOW WILL MOVE SLOWLY WEST
TOWARDS SOUTH FLORIDA TODAY ALLOWING FOR THE ATMOSPHERE TO BECOME
MORE UNSTABLE OVER THE EASTERN AREAS OF THE CWA. THE WESTERN AREAS
OF THE CWA WILL STILL REMAIN UNDER THE DRY AIR THAT IS SURROUNDING
THE UPPER LEVEL LOW. THEREFORE...THE POPS WILL RANGE FROM 30
PERCENT OVER THE SOUTHEAST PORTIONS OF THE CWA TO A SLIGHT 10
PERCENT OVER THE WEST COAST AND AREAS WEST OF LAKE OKEECHOBEE.

THE 12Z MIA SOUNDING IS ALSO SHOWING THAT THE MID TO UPPER LEVEL
OF THE ATMOSPHERE HAS COOLED TO AROUND -9C THIS MORNING...AND
SHOULD REMAIN AROUND -9C TODAY. THIS WILL ALLOW FOR ANY STORMS
TODAY TO BECOME STRONG WITH HAIL AND GUSTY WINDS. SO WILL CONTINUE
TO MENTION STRONG STORMS IN THE HWO MAINLY OVER THE INTERIOR AND
EAST COAST AREAS.

REST OF THE FORECAST LOOKS GOOD AT THIS TIME AND NO OTHER CHANGES
ARE PLANNED AT THIS TIME.

&&
.UPDATE...54/BNB

.PREV DISCUSSION... /ISSUED 720 AM EDT MON SEP 3 2012/

AVIATION...

UPPER LEVEL LOW OVER THE CENTRAL BAHAMAS WILL MOVE WEST SOUTHWEST
COOLING TEMPERATURES ALOFT. THIS WILL INCREASE THE INSTABILITY
OVER S FLA WHICH WILL LEAD TO AN INCREASE IN SHRA/TSRA ACTIVITY
MAINLY OVER EXTREME S AND SE FLA. AN EASTERLY WIND FLOW AT THE
UPPER LEVELS OVER S FLA WILL BECOME NORTHWESTERLY THROUGH THE DAY
AS THE UPPER LOW NEARS. AFTERNOON SHRA/TSRA WILL MOVE FROM THE
INTERIOR TO THE E COAST. CURRENTLY A FEW SHRA MOVING ONSHORE OF
MIAMI DADE COUNTY BUT ONLY VCSH IN TAFS AT THIS TIME. LOW LEVEL
WINDS WILL REMAIN EASTERLY AND AS THE E COAST SEA BREEZE
STRENGTHENS...SHRA/TSRA DEVELOPING TO THE WEST ALONG THE SEA
BREEZE AND WILL MOVE SOUTH AND SOUTH EASTWARD. E COAST SURFACE
WINDS CURRENTLY CALM TO VARIABLE < 10 KNOTS BECOMING AFTER 14Z
ESE-SE 10-12 KTS. AT KAPF...NO WEATHER EXPECTED. CURRENTLY SURFACE
WIND ENE < 5 KNOTS BECOMING AFTER 18Z SW-W AROUND 10 KNOTS AS W
COAST SEA BREEZE DEVELOPS. SHRA/TSRA DEVELOPING ALONG SEA BREEZE
TO THE EAST OF KAPF SHOULD MOVE S TO SSE.

PREV DISCUSSION... /ISSUED 459 AM EDT MON SEP 3 2012/

DISCUSSION...

RECENT WATER VAPOR IMAGERY INDICATES AN UPPER LEVEL LOW ACROSS THE
NORTHWEST BAHAMAS WHICH HAS A WESTWARD DRIFT AND IS HELPING TO
MAINTAIN ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ENTERING
THE LOCAL ATLANTIC WATERS MAINLY TO THE EAST OF MIAMI DADE COUNTY.
THE WESTWARD DRIFT OF THE UPPER LEVEL LOW HAS BEEN PICKED-UP BY
THE SUITE OF LATEST GUIDANCE AND IS FORECAST TO STALL OFF THE
SOUTH FLORIDA PENINSULA THIS EVENING AND TONIGHT BEFORE TAKING A
NORTHWARD TURN ALONG THE SOUTH FLORIDA COAST ON TUESDAY AND
CONTINUE ON A MORE NORTHEASTWARD TRACK ON WEDNESDAY.

FOR TODAY...THE PRESENCE OF THE UPPER LEVEL LOW AND THE MORE
NORTHERLY MID LEVEL LOW WILL HELP TO USHER IN COOLER MID-LEVEL
AIR WHICH WILL HELP IN INCREASING LOCAL INSTABILITY. FORECAST
SOUNDINGS INDICATE THE 500 MB TEMPERATURES COULD BE NEAR -9
CELSIUS WHICH IS WELL BELOW THE CLIMATOLOGICAL VALUE FOR THE DATE.
FORECAST SOUNDINGS ALSO INDICATE THAT THE LOW LEVEL LAPSE RATES
COULD ALSO BE STEEP. IN ADDITION RECENT WATER VAPOR IMAGERY
INDICATES MID TO UPPER LEVEL DRIER AIR ON THE NORTHWEST SIDE OF
THE LOW ENTERING THE REGION...ALSO REFLECTED IN THE FORECAST
SOUNDINGS. AND RECENT SURFACE OBSERVATIONS INDICATE ELEVATED DEW
POINTS ACROSS THE REGION. GIVEN ALL THESE ELEMENTS...THERE IS A
CHANCE OF A FEW STRONG THUNDERSTORMS ACROSS THE REGION THIS
AFTERNOON WITH A CHANCE OF AT LEAST SMALL HAIL AND DAMAGING WIND
GUSTS. FOR NOW WE ARE ASSUMING A SLIGHT RISK BUT ANALYSIS OF THE 12Z
SOUNDING MAY REVEAL A LARGER RISK.

BY TUESDAY THE PRESSURE GRADIENT ACROSS THE REGION WILL BE FURTHER WEAKENED
WITH A FRONT DEVELOPING ACROSS THE SOUTHEAST AND TROPICAL STORM
LESLIE FORECAST TO CONTINUE MOVING NORTHWARD OF PUERTO RICO.
HOWEVER THE UPPER LEVEL LOW WILL CONTINUE TO INFLUENCE SOUTH
FLORIDA AND ADJACENT WATERS WITH SCATTERED SHOWERS AND
THUNDERSTORMS FORECAST ACROSS THE PENINSULA. IF THE UPPER LEVEL LOW MOVES
TO THE NORTHEAST BY WEDNESDAY AS FORECAST...AT THE SAME TIME THE
SURFACE FLOW IS FORECAST TO BECOME MORE SOUTHWESTERLY WITH
SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS EXPECTED MORE ALONG
THE EASTERN HALF OF THE PENINSULA. THE SOUTHWESTERLY FLOW WILL
ALSO FAVOR TEMPERATURES NEAR 90 OR JUST ABOVE ACROSS THE ATLANTIC
COAST METRO AREAS BY MID WEEK AND THROUGH THE REST OF THE WORK
WEEK.

MARINE...

WITH A WEAKENED PRESSURE GRADIENT ACROSS THE REGION...THROUGH MOST OF THE
FORECAST PERIOD THE WINDS ARE FORECAST TO BE NEAR 10 KNOTS OR LESS
WITH GULF AND ATLANTIC SEAS FORECAST TO BE 1 TO 2 FEET OR EVEN LESS
AT TIMES. BY WEDNESDAY AND THROUGH AT LEAST FRIDAY A TRANSITION TO
SOUTHWESTERLY FLOW ACROSS THE REGIONAL WATERS IS FORECAST.

THE LATEST MARINE GUIDANCE INDICATES THAT A SMALL...I.E. NEAR ONE FOOT...LONG
PERIOD EASTERLY SWELL NEAR 15 SECONDS COULD ENTER THE ATLANTIC
WATERS THIS EVENING. THIS WOULD BE SWELL GENERATED BY TROPICAL
STORM LESLIE BUT SO FAR THE GUIDANCE SUGGESTS THAT THE SWELL WOULD
REMAIN NEAR 1 FOOT AS LONG PERIOD SWELL COULD ENTER THE LOCAL
ATLANTIC WATERS TONIGHT THROUGH WEDNESDAY. THIS ULTIMATELY WILL
DEPEND ON THE FUTURE TRACK OF LESLIE.

FIRE WEATHER...

NO FIRE WEATHER CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  89  76  88  73 / 20 20 40 30
FORT LAUDERDALE  88  78  88  75 / 30 30 40 30
MIAMI            90  77  89  76 / 30 30 40 30
NAPLES           90  74  90  74 / 10 10 30 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...60/BD
AVIATION/RADAR...15/JR
Hazardous weather outlook, Sep 3, 4:25 AM EDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
425 AM EDT MON SEP 3 2012

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
032200-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
425 AM EDT MON SEP 3 2012

...FLOOD WARNING EAST CENTRAL PALM BEACH COUNTY...
...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON...
...WATERSPOUTS POSSIBLE ATLANTIC WATERS THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS AT THE
ATLANTIC BEACHES DUE TO EASTERLY ONSHORE WINDS.

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS
THE SOUTHERN PORTIONS OF SOUTH FLORIDA TODAY. THE MAIN IMPACT FROM
THESE STORMS WILL BE LOCALLY HEAVY RAIN, FREQUENT LIGHTNING STRIKES
LOCALLY HEAVY RAIN AND POSSIBLE HAIL.

WINDS: WIND GUSTS UP TO 50 MPH ARE POSSIBLE OVER THE SOUTHERN
PORTION OF SOUTH FLORIDA TODAY WITH THE STRONGEST STORMS.

HAIL: DIME OR NICKEL SIZE HAIL IS ALSO POSSIBLE WITH THE STRONGEST
STORMS OVER SOUTHERN PORTION OF SOUTH FLORIDA TODAY.

FLOODING: ALTHOUGH SOME AREAS HAVE IMPROVED OVER THE PAST FEW
DAYS...FLOODING CONTINUES ACROSS PORTIONS OF EAST CENTRAL PALM BEACH
COUNTY...ESPECIALLY IN LOXAHATCHEE GROVES AREA. AS A RESULT...THE
FLOOD WARNING REMAINS IN EFFECT FOR THIS AREA.

WATERSPOUTS...LOW LEVEL WIND CONVERGENCE MAY LEAD TO POSSIBLE
WATERSPOUT DEVELOPMENT IN THE NEAR SHORE WATERS OFF OF THE EAST
COAST THIS MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS AFFECTING PRIMARILY THE INTERIOR AND EAST
CAN BE EXPECTED. THERE WILL ALSO BE AN INCREASE IN THE RISK OF RIP
CURRENTS ALONG THE WEST COAST BEACHES OF SOUTH FLORIDA THROUGH THE
WEEK.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 7:11 PM EDTSpecial Weather StatementMFLMiami-Dade34 min
Sep 3, 7:46 PM EDTSpecial Weather StatementMFLMiami-Dade44 min

Nearby

Areal Flood Warnings in Florida, 2012Every areal flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.